The complexity of classification problems for models of arithmetic

Bulletin of Symbolic Logic 16 (3):345-358 (2010)
Abstract
We observe that the classification problem for countable models of arithmetic is Borel complete. On the other hand, the classification problems for finitely generated models of arithmetic and for recursively saturated models of arithmetic are Borel; we investigate the precise complexity of each of these. Finally, we show that the classification problem for pairs of recursively saturated models and for automorphisms of a fixed recursively saturated model are Borel complete
Keywords Countable models of arithmetic, complexity of isomorphis problems,  finitely generated models of PA, recursively saturated models of PA
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,360
External links
  •   Try with proxy.
  •   Try with proxy.
  •   Try with proxy.
  •   Try with proxy.
  • Through your library Configure
    References found in this work BETA

    No references found.

    Citations of this work BETA

    No citations found.

    Similar books and articles
    Roman Kossak (1989). Models with the Ω-Property. Journal of Symbolic Logic 54 (1):177-189.
    Analytics

    Monthly downloads

    Added to index

    2010-10-06

    Total downloads

    7 ( #149,815 of 1,089,062 )

    Recent downloads (6 months)

    1 ( #69,801 of 1,089,062 )

    How can I increase my downloads?

    My notes
    Sign in to use this feature


    Discussion
    Start a new thread
    Order:
    There  are no threads in this forum
    Nothing in this forum yet.